Alert archive / Wisconsin / Gale Watches in 2012
Gale Watch 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Apr 14, 2012, 4:08 AM CDT. It took effect at Apr 15, 2012, 12:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 14, 2012, 4:08 AM CDT (09:08 UTC)
- In effect from
- Apr 15, 2012, 12:00 PM CDT
- Expired
- Apr 15, 2012, 4:20 AM CDT
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
935 WHUS73 KMKX 140908 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 408 AM CDT SAT APR 14 2012 ...GALES POSSIBLE SUNDAY AFTERNOON AND NIGHT... .WINDY CONDITIONS WILL DEVELOP SUNDAY AND SUNDAY NIGHT AS STRONG LOW PRESSURE MOVES FROM SOUTH DAKOTA INTO NORTHERN WISCONSIN. BREEZY SOUTHERLY FLOW IS EXPECTED AND WIND GUSTS MAY REACH GALE FORCE. THE WINDS WILL FALL BELOW GALE FORCE WHEN THE COLD FRONT ARRIVES EARLY MONDAY MORNING. LMZ643>646-141715- /O.NEW.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 408 AM CDT SAT APR 14 2012 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS GUSTING UP TO 35 KNOTS. * WAVES: 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GEHRING WWW.WEATHER.GOV/MKX
3 follow-up statements
439 WHUS73 KMKX 142033 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CDT SAT APR 14 2012 ...GALES POSSIBLE SUNDAY AFTERNOON AND NIGHT... .WINDY CONDITIONS WILL DEVELOP SUNDAY AND SUNDAY NIGHT AS STRONG LOW PRESSURE MOVES FROM SOUTH DAKOTA INTO NORTHERN WISCONSIN. BREEZY SOUTHERLY FLOW IS EXPECTED AND WIND GUSTS MAY REACH GALE FORCE. THE WINDS WILL FALL BELOW GALE FORCE WHEN THE COLD FRONT ARRIVES EARLY MONDAY MORNING. LMZ643>646-150445- /O.CON.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 PM CDT SAT APR 14 2012 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS GUSTING UP TO 35 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
177 WHUS73 KMKX 150142 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 842 PM CDT SAT APR 14 2012 ...GALES POSSIBLE SUNDAY AFTERNOON AND NIGHT... .WINDY CONDITIONS WILL DEVELOP SUNDAY AND SUNDAY NIGHT AS STRONG LOW PRESSURE MOVES FROM SOUTH DAKOTA INTO NORTHERN WISCONSIN. BRISK SOUTHERLY FLOW IS EXPECTED AND WIND GUSTS MAY REACH GALE FORCE. THE WINDS WILL FALL BELOW GALE FORCE WHEN THE COLD FRONT ARRIVES EARLY MONDAY MORNING. LMZ643>646-150945- /O.CON.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 842 PM CDT SAT APR 14 2012 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS GUSTING UP TO 35 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HENTZ WWW.WEATHER.GOV/MKX
055 WHUS73 KMKX 150920 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 420 AM CDT SUN APR 15 2012 ...GALE FORCE WIND GUSTS TONIGHT THROUGH MONDAY... .SOUTHERLY WINDS WILL BE INCREASING THROUGHOUT THE DAY AS STRONG LOW PRESSURE OVER THE CENTRAL GREAT PLAINS MOVES INTO MINNESOTA AND THE ASSOCIATED WARM FRONT LIFTS NORTH THROUGH SOUTHERN WISCONSIN AND LAKE MICHIGAN. THE STRONG LOW WILL THEN TRACK NORTHEAST THROUGH THE NORTHERN GREAT LAKES THROUGH MONDAY. A STRONG PRESSURE GRADIENT AND LOW LEVEL JET STREAM WILL SUPPORT GALE FORCE WIND GUSTS TONIGHT THROUGH MONDAY. LMZ645-646-151730- /O.UPG.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/ /O.NEW.KMKX.GL.W.0009.120416T0000Z-120417T0000Z/ /O.NEW.KMKX.SC.Y.0033.120415T1500Z-120416T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 420 AM CDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH HIGHER GUSTS TODAY...THEN BECOMING SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS TONIGHT AND MONDAY. * WAVES: 2 TO 5 FEET. HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-151730- /O.UPG.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/ /O.NEW.KMKX.GL.W.0009.120416T0000Z-120417T0000Z/ /O.NEW.KMKX.SC.Y.0033.120415T1800Z-120416T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 420 AM CDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH HIGHER GUSTS THIS AFTERNOON...THEN BECOMING SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS TONIGHT AND MONDAY. * WAVES: 3 TO 5 FEET. HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Apr 14, 3:36 AM CDT, 32 minutes earlier.
Area forecast discussion, Apr 14, 3:36 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 AM CDT SAT APR 14 2012 .TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM TO HIGH 925-850 MB WINDS WILL CONTINUE TO VEER MORE WLY AND WEAKEN THIS MORNING AS THE UPPER WAVE AND WEAK SFC LOW OVER MN AND NW WI MOVES NWD INTO SRN CANADA. WEAK SUBSIDENCE AND THE WLY WINDS WILL RESULT IN DRYING ALOFT WHICH WILL AID IN ALLOWING SOLAR RADIATION TO BURN OFF STRATUS DECK BY LATE MORNING. STRONG CYCLOGENESIS TO THEN OCCUR OVER CO TODAY AS THE STRONG POLAR TROUGH OVER THE DESERT SW MOVES INTO THE ROCKIES. LGT SLY WINDS AND WEAK WARM...MOIST ADVECTION WILL PREVAIL AT THE SFC BUT THE MAIN PUSH OF WARM...MOIST ADVECTION IN THE LOW TO MID LEVELS WILL OCCUR TNT. SHOULD SEE LOWER 70S TEMPS INLAND TODAY WITH EXPECTED PARTLY CLOUDY CONDITIONS. THE STRONG LOW OVER CO WILL TRACK TO SE SD BY 12Z SUN AS THE UPPER TROUGH MOVES INTO THE NRN/CENTRAL GREAT PLAINS. A BROAD 50 KT LLJ AND ASSOCIATED LOW-MID LEVEL THETAE ADVECTION/FRONTOGENESIS WILL POINT TOWARD WI WITH WIDESPREAD SHOWERS/TSTORMS EXPECTED. CAPE WILL REMAIN MARGINAL...TALL AND SKINNY ON FCST SOUNDINGS...DUE TO POOR LAPSE RATES. MDT EFFECTIVE SHEAR WILL BE PRESENT BUT CAPE IS LOW ENOUGH FOR ONLY VERY LOW PROBABILITIES FOR SVR HAIL OR WIND. RAINFALL AMOUNTS WILL RANGE FROM 0.30-0.60 INCHES. .SUNDAY...FORECAST CONFIDENCE...MEDIUM MODELS IN GOOD AGREEMENT BRINGING SFC LOW TO AROUND THE BORDER OF EAST CENTRAL MINNESOTA AND NORTHWEST WISCONSIN BY SUNDAY EVENING. STRONG LOW LEVEL JET EXPECTED TO NOSE RIGHT INTO SRN WI...WITH MODELS KEEPING SFC WARM FRONT NORTH OF THE FORECAST AREA. CAPE VALUES GET UP TO AROUND 1000 J/KG DURING THE DAY...WITH A TON OF SHEAR...ON THE ORDER OF 60-80 KNOTS 0-6 KM BULK SHEAR. CERTAINLY A THREAT OF SEVERE STORMS WITH SRN WI IN THE WARM SECTOR DURING THE DAY...AND THEN AS SFC FRONT APPROACHES IN THE EVENING. SPC CONTINUES TO HAVE THE ENTIRE FORECAST AREA UNDER A SLIGHT RISK FOR SEVERE STORMS. WILL BE MILD AGAIN SUNDAY WITH WITH STRONG SOUTHERLY FLOW IN THE WARM SECTOR. AMOUNT OF CLOUDS FROM PREVIOUS CONVECTION AND TIMING OF PRECIP WILL DETERMINE HOW WARM IT GETS...BUT MID OR EVEN UPPER 70S SEEMS REASONABLE...WITH TEMPS APPROACHING 80 NOT OUT OF THE QUESTION WITH SOME SUNSHINE. WILL BE PRETTY BREEZY THROUGH THE DAY. FRONT TO MOVE THROUGH SUNDAY NIGHT...WITH CHANCE FOR PRECIP WINDING DOWN BY AROUND MIDNIGHT. .MONDAY AND TUESDAY...FORECAST CONFIDENCE...MEDIUM KEPT CHANCE POPS ON MONDAY INTO MONDAY NIGHT WITH TRAILING PRECIP ON THE BACK SIDE OF THE SFC LOW...ALONG UPPER TROUGH AXIS. TEMPS MAY GENERALLY FALL FROM MORNING HIGHS...AS COLD ADVECTION...CLOUDS...AND POSSIBLE PRECIP COOL THINGS OFF. COULD SEE SOME FROST AGAIN MONDAY NIGHT WITH 925 MB FALLING TO AROUND 0C...ALONG WITH DECREASING CLOUDS AND LIGHTER WINDS. WENT WITH LOWS IN THE LOW 30S MOST PLACES. SHOULD BE DRY TUESDAY WITH SFC HIGH PRESSURE OVERHEAD. NEAR NORMAL HIGH TEMPS EXPECTED. .WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...LOW TO MEDIUM HAVE SOME CHANCE POPS FOR MID WEEK...AS MODELS ALL GENERALLY SHOW LOW PRESSURE MOVING THOUGH THE AREA AT SOME POINT. TIMING/PLACEMENT DIFFERENCES BETWEEN MODELS STILL RESULTING INTO LOWER CONFIDENCE IN POPS FOR INDIVIDUAL PERIODS...THOUGH PRECIP AT SOME POINT MID WEEK SEEMS REASONABLE. SHOULD SEE TEMPS NEAR TO A COUPLE DEGREES ABOVE NORMAL FOR WEDNESDAY AND THURSDAY. GFS AND ECMWF IN BETTER AGREEMENT FOR THU NIGHT THROUGH FRI NIGHT SYSTEM. SEEMS LIKE A TREND TOWARD A COLDER SOLUTION...WITH A CHANGEOVER TO SNOW EVEN POSSIBLE ACROSS THE NORTHERN FORECAST AREA FRIDAY EVENING/NIGHT GIVEN CURRENT MODEL SOLUTIONS. NOT READY TO JUMPING ON THIS YET...BUT WORTH KEEPING AN EYE ON OVER THE NEXT DAY OR SO TO SEE IF MODELS REMAIN THIS CHILLY. && .AVIATION/12Z TAFS/ AND MARINE...TO BE ADDED SHORTLY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...GEHRING SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Apr 13, 8:27 PM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 827 PM CDT FRI APR 13 2012 WIZ046-047-051-052-056>060-062>072-150130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 827 PM CDT FRI APR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A STRONG PUSH OF WARM...HUMID AIR WILL SWEEP ACROSS SOUTHERN WISCONSIN SATURDAY AFTERNOON AND SATURDAY NIGHT. THUNDERSTORMS WILL ACCOMPANY THIS PUSH OF WARM AIR. SOME OF THE THUNDERSTORMS WILL BE STRONG TO SEVERE...WITH THE BEST CHANCE FOR SEVERE WEATHER TO THE SOUTH AND WEST OF MADISON. THE SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...HOWEVER AN ISOLATED TORNADO CAN NOT BE RULED OUT. ANOTHER ROUND OF SEVERE WEATHER IS LOOKING MORE LIKELY SUNDAY AFTERNOON AND EVENING AS DEEPENING LOW PRESSURE MOVES FROM IOWA INTO CENTRAL WISCONSIN. DEPENDING ON THE AMOUNT OF INSTABILITY AHEAD OF THIS SYSTEM...THERE IS A POTENTIAL FOR A MORE WIDESPREAD SEVERE WEATHER EPISODE TO AFFECT SOUTHERN WISCONSIN...WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES. HEAVY RAINFALL WILL ACCOMPANY SOME OF THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE WEEKEND. LMZ643>646-150130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 827 PM CDT FRI APR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A STRONG PUSH OF WARM...HUMID AIR WILL SWEEP ACROSS SOUTHERN LAKE MICHIGAN SATURDAY AFTERNOON AND SATURDAY NIGHT. THUNDERSTORMS WILL ACCOMPANY THIS PUSH OF WARM AIR. SOME OF THE THUNDERSTORMS WILL BE STRONG...WITH LARGE HAIL AND STRONG WIND GUSTS POSSIBLE. ANOTHER ROUND OF SEVERE WEATHER IS LOOKING MORE LIKELY SUNDAY AFTERNOON AND EVENING AS DEEPENING LOW PRESSURE MOVES FROM IOWA INTO CENTRAL WISCONSIN. DEPENDING ON THE AMOUNT OF INSTABILITY AHEAD OF THIS SYSTEM...THERE IS A POTENTIAL FOR A MORE WIDESPREAD SEVERE WEATHER EPISODE TO AFFECT LAKE MICHIGAN...WITH LARGE HAIL...DAMAGING WINDS AND WATERSPOUTS. WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS FROM LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT AS STRONG LOW PRESSURE MOVES ACROSS WISCONSIN. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.